# SDR 97ZZZM1023

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRACK REAR SPAR ATTACH FITTING HAS CORROSION IN OUTBOARD HOLE.  REMOVED AND REPLACED FITTING PER SRM 51-40-02.  (M)
